# SDR W8PA971336

- Difficulty date: July 6, 1997
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N950WP
- Make and model: Boeing 737301
- Aircraft serial: 23229
- System (JASC): 5347 · Fuselage, Seat/Cargo Attach Fittings
- Part: Seat Track
- Condition: Corroded
- Location: Bs 344
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CORROSION ON SEAT TRACK AT STA 344 - STA 345, LBL 21, WL 208.  REMOVED OUT OF LIMITS SEAT TRACK, FABRICATED NEW SEAT TRACK, INSTALLED PER 51-40-2.  (X)
